# SDR AALA202302175634

- Difficulty date: February 16, 2023
- Submitted: February 17, 2023
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 36,724 hours, 15,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT OUT BOARD FLIGHT ATTENDANT FLASHLIGHT PUSH TO TEST LIGHT IS RED. REPLACED BATTERY PER AMM 25-64-00. TEST LIGHT GREEN.
